Centre de diffusion de revues académiques mathématiques


Séminaire Équations aux dérivées partielles (Polytechnique)

Table des matières de ce volume | Article précédent | Article suivant
F. Klopp
Développement asymptotique de la densité d'états pour des opérateurs de Schrödinger aléatoires singuliers
Séminaire Équations aux dérivées partielles (Polytechnique) (1995-1996), Exp. No. 4, 10 p.
Article PDF


[1] T. Ando and H. Fukuyama, editors. Anderson Localization, volume 28 of Springer Proceedings in Physics, Heidelberg, 1988. Springer.
[2] R. Carmona, A. Klein, and F. Martinelli. Anderson localization for Bernoulli and other random potentials. Communications in Mathematical Physics, 108:41-67, 1987. Article |  MR 872140 |  Zbl 0615.60098
[3] R. Carmona and J. Lacroix. Spectral Theory of Random Schrôdinger Operators. Birkhäuser, Basel, 1990.  MR 1102675 |  Zbl 0717.60074
[4] J.M. Combes, P.D. Hislop, and E. Mourre. Spectral averaging, perturbation of singular spectra and localization. Preprint E.S.I, 124,1994.  MR 1344205 |  Zbl 0868.35081
[5] W. Craig and B. Simon. Log-Hölder continuity of the integrated density of states for stochastic Jacobi matrices. Communications in Mathematical Physics, 90:207-218, 1983. Article |  MR 714434 |  Zbl 0532.60057
[6] W. Craig and B. Simon. Subharmonicity of the Ljapunov index. Duke Mathematical Journal, 50:551-559,1983. Article |  MR 705040 |  Zbl 0518.35027
[7] B. Halperin. Properties of a particle in a one-dimensional random potential. Advances in Chemical Physics, 13:123-178,1967.
[8] R. Hempel and W. Kirsch. On the integrated density of states for crystals with randomly distributed impurities. Communications in Mathematical Physics, 159:459-469,1994. Article |  MR 1259403 |  Zbl 0790.60055
[9] W. Kirsch and F. Martinelli. On the spectrum of Schrödinger operators with a random potential. Communications in Mathematical Physics, 85:329-350,1982. Article |  MR 678150 |  Zbl 0506.60058
[10] W. Kirsch and F. Martinelli. On the essential self-adjointness of stochastic Schrödinger operators. Duke Mathematical Journal, 50:1255-1260,1983. Article |  MR 726328 |  Zbl 0543.60069
[11] F. Klopp. An asymptotic expansion for the density of states of a random Schrödinger operator with Bernoulli disorder. Random Operators and Stochastic Equations, 1995. A paraître.  MR 1373138 |  Zbl 0841.60047
[12] F. Klopp. The density of states of random Schrödinger operators with singular randomness. In Proccedings Conference 'Spectral Theory of Schrödinger Operators', Madras, 1995.
[13] F. Klopp. Localization for some continuous random Schrödinger operators. Communications in Mathematical Physics, 167:553-570,1995. Article |  MR 1316760 |  Zbl 0820.60044
[14] F. Klopp. A low concentration asymptotic expansion for the density of states of a random Schrödinger operator with Poisson disorder. soumis au Journal of Functional Analysis, 1995.  Zbl 0884.60059
[15] I.M. Lifshits, S.A. Gredeskul, and L.A. Pastur. Introduction to the theory of disordered systems. Wiley, New-York, 1988.  MR 1042095
[16] Th. M. Nieuwenhuizen and J.M. Luck. Singular behavior of the density of states and the Lyapunov coefficient in binary random harmonic chains. Journal of Statistical Physics, 41:745-771,1985.  MR 823622
[17] L. Pastur and A. Figotin. Spectra of Random and Almost-Periodic Operators. Springer Verlag, Berlin, 1992.  MR 1223779 |  Zbl 0752.47002
[18] M. Reed and B. Simon. Methods of Modern Mathematical Physics, Vol I: Functional Analysis. Academic Press, New-York, 1980.  MR 751959 |  Zbl 0242.46001
[19] B. Simon and M. Taylor. Harmonic analysis on sl(2, R) and smoothness of the density of states in the one-dimensional Anderson model. Communications in Mathematical Physics, 101:1-20,1985. Article |  MR 814540 |  Zbl 0577.60067
[20] F. Wegner. Bounds on the density of states in disordered systems. Zeitschrift für Physik B, 44:9-15, 1981.  MR 639135
[21] D.R. Yafaev. Mathematical Scattering Theory, volume 105 of Transaction of Mathematical Monographs. American Mathematical Society, Providence, R.I, 1992.  MR 1180965 |  Zbl 0761.47001
Copyright Cellule MathDoc 2021 | Crédit | Plan du site